# SDR 03FDEA00110

- Difficulty date: February 5, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727-200
- Aircraft serial: 21674
- Aircraft time: 43,982 hours, 26,009 cycles
- Engine: Pwa JT8D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION A/C BAY, STA 740,  LBL 12,  WL 140  AT LOWER FRAME OF BULKHEAD.  REMOVED AND REPLACED LOWER SUPPORT ANGLE  BS 740 LBL 12  WL 140  IAW SRM 51-30-2 AND 51-20-4.
